Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 53, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 1, 2010, 2:42 AM CDT for 4 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2010, 2:42 AM CDT (07:42 UTC)
- Expired
- Jul 1, 2010, 4:45 AM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 46 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1766 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 444 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 10:43 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jun 30, 10:43 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1043 PM CDT WED JUN 30 2010
.DISCUSSION...PRODUCTS HAVE BEEN UPDATED TO ACCOUNT FOR NEW NHC
GUIDANCE. NO BIG CHANGES AT THIS TIME...DID INCREASE POPS UP TO
THE NORTHEAST BASED ON RADAR TRENDS BUT OVERALL FORECAST IS FINE.
NO NOTABLE CHANGES TO THE MARINE FORECAST.
TROPICAL WARNINGS FOR THE CWFA MAY BE CANCELLED EARLIER THAN SHOWN
AT THIS TIME...MAYBE AS EARLY AS 06Z OR 09/10Z...THAT WILL DEPEND
ON CURRENT TRENDS AND NHC/WFO COORDINATION. JUST A HEADS UP.
HOWEVER...EXPECT THE FLASH FLOOD WATCH TO BE EXTENDED INTO
THURSDAY NIGHT IF NOT FRIDAY AFTERNOON. THAT IS ALL.
&&
.PREV DISCUSSION... /ISSUED 818 PM CDT WED JUN 30 2010/
DISCUSSION...ZONES AND COASTALS WERE UPDATED FOR THE EXPIRATION
OF THE TORNADO WATCH. RECENT LAPS DATA HAS SHOWN HIGHEST
HELICITIES HAVE SHIFTED MORE TO THE SOUTH SO THE MAIN CONCERN FOR
TROPICAL SPIN UPS AND FUNNELS/BRIEF TORNADOES HAS SHIFTED SOUTH.
COULD NOT RULE OUT A SPIN UP OR TWO OVER OUR AREA...BUT MAIN
THREAT HAS DEFINITELY SHIFTED SOUTH. NO OTHER CHANGES NEEDED AT
THIS TIME.
PREV DISCUSSION... /ISSUED 623 PM CDT WED JUN 30 2010/
DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR MORE
DETAILS.
AVIATION...CATEGORY TWO HURRICANE ALEX WL MAKE LANDFALL TONIGHT
ALONG THE NORTHERN MEXICAN COAST...AROUND 100 MILES SOUTH OF
BROWNSVILLE. THIS TRACK WL CONTINUE TO DRIVE MULTIPLE OUTER RAIN
BANDS AND SQUALLS INTO SOUTH TX THROUGH THURSDAY. WIDESPREAD MVFR
AND IFR CONDITIONS WL BE THE RESULT THROUGH MOST OF THE TAF FCST PD.
IFR CONDITIONS WL BE MOSTLY WITHIN THE STRONGER RAIN BANDS AND
SQUALLS DUE TO THE LOWER VSBYS FROM THE TORRENTIAL RAIN.
PREV DISCUSSION... /ISSUED 441 PM CDT WED JUN 30 2010/
SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...HURRICANE ALEX HAS
FINALLY MADE ITS WESTWARD JOG PER THE MODEL CONSENSUS. KCRP/KBRO
RADAR LOOPS INDICATES THAT ALEX WL LKLY MAKE LANDFALL AROUND 01Z
AROUND 100 MILES SOUTH OF BROWNSVILLE ALONG THE MEXICAN COAST. BASED
UPON THIS TRACK...TROPICAL STORM FORCE WIND GUSTS WL CONTINUE TO
IMPACT THE COASTAL WATERS AND SOUTHEAST PORTIONS OF THE COASTAL BEND
TNT. SUSTAINED TS WINDS WL BE MOSTLY CONFINED TO THE SRN HALF OF THE
WATERS AND THE COASTAL AREAS OF NUECES AND KLBERG COUNTIES. NO
CHANGES TO THE PREVIOUS WARNING CONFIGURATION ARE EXPECTED. THE
OVERALL WIND FIELD WL SLOWLY DECAY AFTER MIDNIGHT AND CONTINUE
THIS TREND THROUGH THURSDAY AS ALEX PUSHES WESTWARD DEEP INTO
MEXICO. THE FLOODING POTENTIAL STILL LOOKS LOW GIVEN THAT THE MAIN
INNER RAIN BANDS AND CORE RAINS WL REMAIN ACROSS NRN MEXICO AND
DEEP SOUTH TX. HOWEVER...WITH PWATS IN THE 2.5 TO 2.8 INCH RANGE
AND CONTINUING OUTER RAIN RANDS AFFECTING THE CWA THROUGH
THURSDAY...HEAVY RAINFALL WL CERTAINLY OCCUR. STORM TOTAL AMOUNTS
WL GENERALLY BE 3 TO 6 INCHES WITH HIGHER AMOUNTS ACROSS THE
SOUTHEAST COASTAL BEND. SO FOR NOW WL KEEP THE CURRENT FFA INTACT.
DEEP TROPICAL MOISTURE WL PERSIST THROUGH THURSDAY NIGHT IN THE
WAKE OF ALEX AND SO LKLY/CATEGORICAL POPS WL PERSIST ALONG WITH A
CONTINUING HVY RAINFALL THREAT. THE THICK CLOUD CVR AND RICH
TROPICAL AIRMASS WL KEEP A SMALL DIURNAL RANGE IN TEMPS THROUGH
THE FCST PD.
SPC MESONANALYSIS WAS STILL INDICATING 0-1KM SR HELICITY ABV 300
M2/S2 AND 0-1KM BULK SHEAR AROUND 30 KT ACROSS THE SOUTHEAST PORTION
OF THE CWA. THESE HIGH SHEAR VALUES ALONG WITH SUFFICIENTLY LOW LCLS
AND JUST ENOUGH LOW LVL INSTABILITY WL HELP TO MAINTAIN THE TORNADO
THREAT ACROSS THIS PORTION OF THE CWA THIS EVENING. THE CURRENT
TORNADO WATCH EXPIRES AT 01Z AND MAY BE EXTENDED FURTHER AS
ADDITIONAL RAIN BANDS AND SQUALLS IMPACT THE WATCH AREA TNT.
MARINE...VERY IMPRESSIVE SEAS AT THE OFFSHORE BUOYS THIS AFTN. AS
OF 300 PM CDT...BUOYS 42020 AND 42019 WERE REPORTING SEAS OF 22 FT
AND 15 FT RESPECTIVELY. THE WAVEWATCH MODEL HAS BEEN QUITE GOOD WITH
THE FORECAST SEAS AND SEE NO REASON TO DEVIATE BY MUCH FROM ITS
SOLN. WITH THAT SAID...BLV THE SEAS WL RISE BY AT LEAST ANOTHER
2-3 FT THIS EVENING BEFORE SLOWLY FALLING AFTER MIDNIGHT.
SUSTAINED TS WINDS ARE EXPECTED ACROSS THE SRN HALF OF THE WATERS
WITH TS GUSTS ELSEWHERE THROUGH THE EARLY MORNING HOURS. WINDS AND
SEAS WL THEN DECAY BY EARLY TO MID MORNING ON THURSDAY AND
CONTINUE THAT TREND THROUGH THU NIGHT. THE SWELLS WL OF COURSE
DECAY MUCH SLOWER AS IS TYPICALLY THE CASE GIVEN THE LONG FETCH.
MULTIPLE OUTER RAIN BANDS AND SQUALLS WL IMPACT THE WATERS TNT
ADDING TO THE POTENTIAL FOR TS WIND GUSTS. 50 KT WIND GUSTS WL BE
POSSIBLE ACROSS THE SRN WATERS THIS EVENING. DUE TO THE REASONING
IN THE SHORT TERM SECTION ABOVE...BRIEF WATERPOUTS WL BE POSSIBLE
AT LEAST THROUGH THIS EVENING WITHIN THE STRONGER RAIN BANDS.
LONG TERM (FRIDAY THROUGH WEDNESDAY)...ABUNDANT MOISTURE IS
PROGD TO REMAIN IN PLACE ACROSS S TX ON FRIDAY IN THE WAKE OF
ALEX. PWAT'S ARE PROGD TO BE AROUND 2.5 INCHES ON FRIDAY ALONG
WITH NO CIN AND CAPE VALUES AROUND 3000-4000 J/KG PER THE GFS
MODEL. IN THE MID/UPPER LEVELS...HIGH PRESSURE IS PROGD TO BUILD
IN FROM THE NE ON FRIDAY WITH EMBEDDED SHORT WAVES ROUNDING THE
BASE OF THE HIGH JUST NE OF THE CWA. GIVEN THE ABUNDANT MOISTURE
AND INSTABILITY...WILL MAINTAIN LIKELY POPS ACROSS THE CWA ON FRI.
THE MOISTURE DECREASES SLIGHTLY ON SAT...BUT REMAINS FAIRLY DEEP.
CAPE VALUES ARE ALSO PROGD TO BE SLIGHTLY LOWER. CONDITIONS STILL
LOOK CONDUCIVE FOR SCT CONVECTION ACROSS THE ENTIRE CWA ON
SAT...THEREFORE WENT WITH A BROADBRUSHED 40 POP. THESE POPS MAY
NEED SOME FINE TUNING AS SATURDAY APPROACHES. GENERALLY WENT WITH
20-30 POPS SUN THRU TUE DUE TO SUFFICIENT LOW LEVEL MOISTURE AND
CONVERGENCE ALONG THE SEABREEZE EACH AFTERNOON. THE HIGH PRESSURE
SHIFTS W AND WEAKNESS ALOFT/TROF DVLPS TO THE E AND S CWA AND NW
GULF...PLACING S TX ON THE UNFAVORABLE W SIDE OF THE WEAK TROF.
THUS...DID NOT WANT TO GO ANY HIGHER THAN 30 PERCENT DESPITE THE
2+ INCH PWATS. FOR MX TEMPS...KEPT THE SLIGHTLY COOLER VALUES ON
FRIDAY DUE TO THE ABUNDANT MOISTURE/RAIN WITH A GRADUAL WARMING
TREND THRU THE WEEKEND INTO NEXT WEEK. GENERALLY WENT WITH
PERSISTENCE FOR MN TEMPS WHICH WILL BE UPPER 70S TO AROUND 80 DUE
TO HIGH DEWPOINTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 86 77 88 78 / 100 100 80 70 40
VICTORIA 76 87 76 90 77 / 100 90 70 70 50
LAREDO 77 85 78 91 80 / 100 100 90 70 50
ALICE 77 86 77 89 77 / 100 100 80 70 40
ROCKPORT 79 86 80 88 81 / 100 90 70 70 40
COTULLA 75 87 76 90 78 / 80 100 90 70 50
KINGSVILLE 78 86 77 89 77 / 100 100 80 70 40
NAVY CORPUS 80 86 80 88 80 / 100 100 80 70 40
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: ARANSAS...
CALHOUN...KLEBERG...NUECES...REFUGIO...SAN PATRICIO.
TROPICAL STORM WIND WARNING UNTIL 1 PM CDT THURSDAY FOR THE
FOLLOWING ZONES: ARANSAS...CALHOUN...DUVAL...JIM WELLS...
KLEBERG...NUECES...REFUGIO...SAN PATRICIO.
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAYS AND
WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...BAYS AND
WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...COASTAL
WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...COASTAL
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20
NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
&&
GW/86...SHORT TERM
AK/84...LONG TERMHazardous weather outlook, Jun 30, 5:49 AM CDT, 20 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 549 AM CDT WED JUN 30 2010 GMZ230-235-250-255-270-275-TXZ242>247-011100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 549 AM CDT WED JUN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING AND TROPICAL STORM WIND WARNING IS IN EFFECT UNTIL THURSDAY EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE COUNTIES OF KLEBERG...NUECES...SAN PATRICIO...ARANSAS... REFUGIO AND CALHOUN THROUGH THURSDAY. PERIODS OF SHOWERS...THUNDERSTORMS AND SQUALLS WILL PRODUCE VERY HEAVY RAINFALL AND WIND GUSTS UP TO 50 MPH AT TIMES. ISOLATED TORNADOES OR WATERSPOUTS ARE ALSO POSSIBLE...ALONG WITH FLOODING WHERE HEAVY RAINFALL WILL REMAIN PERSISTENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TROPICAL FUNNELS OR BRIEF TORNADOES OR WATERSPOUTS WILL BE POSSIBLE THROUGH THURSDAY. WIDESPREAD RAINFALL AMOUNTS OF 4 TO 6 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 10 TO 15 INCHES THROUGH THIS WEEKEND. THE LATEST FORECAST FROM THE HURRICANE CENTER EXPECTS ALEX TO INTENSIFY INTO A CATEGORY 2 HURRICANE AND MOVE INTO NORTHERN MEXICO EARLY THURSDAY MORNING...AND THEN WEAKEN AS IT MOVES INLAND. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH THE END OF THIS WEEK. FOR MORE INFORMATION ON HURRICANE ALEX PLEASE VISIT THE NATIONAL HURRICANE CENTER WEBSITE AT WWW.HURRICANES.GOV. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER EMERGENCY MANAGERS AND SPOTTERS SHOULD REMAIN INFORMED ON THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND NATIONAL HURRICANE CENTER. ALSO..REPORT ANY FLOODING OR FUNNEL CLOUDS TO THE NATIONAL WEATHER SERVICE. TXZ240-241-011100- DUVAL-JIM WELLS- 549 AM CDT WED JUN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DUVAL AND JIM WELLS COUNTIES OF SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WIND WARNING IS IN EFFECT UNTIL THURSDAY AFTERNOON. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY. PERIODS OF SHOWERS...THUNDERSTORMS AND SQUALLS WILL PRODUCE VERY HEAVY RAINFALL AND WIND GUSTS UP TO 50 MPH AT TIMES. ISOLATED TORNADOES OR WATERSPOUTS ARE ALSO POSSIBLE...ALONG WITH FLOODING WHERE HEAVY RAINFALL WILL REMAIN PERSISTENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TROPICAL FUNNELS OR BRIEF TORNADOES WILL BE POSSIBLE THROUGH THURSDAY. WIDESPREAD RAINFALL AMOUNTS OF 4 TO 6 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 10 TO 15 INCHES THROUGH THIS WEEKEND. THE LATEST FORECAST FROM THE HURRICANE CENTER EXPECTS ALEX TO INTENSIFY INTO A CATEGORY 2 HURRICANE AND MOVE INTO NORTHERN MEXICO EARLY THURSDAY MORNING...AND THEN WEAKEN AS IT MOVES INLAND. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH THE END OF THIS WEEK. FOR MORE INFORMATION ON HURRICANE ALEX PLEASE VISIT THE NATIONAL HURRICANE CENTER WEBSITE AT WWW.HURRICANES.GOV. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER EMERGENCY MANAGERS AND SPOTTERS SHOULD REMAIN INFORMED ON THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND NATIONAL HURRICANE CENTER. ALSO..REPORT ANY FLOODING OR FUNNEL CLOUDS TO THE NATIONAL WEATHER SERVICE. TXZ229>234-239-011100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB- 549 AM CDT WED JUN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY. PERIODS OF SHOWERS...THUNDERSTORMS AND SQUALLS WILL PRODUCE VERY HEAVY RAINFALL AND WIND GUSTS UP TO 50 MPH AT TIMES. ISOLATED TORNADOES OR WATERSPOUTS ARE ALSO POSSIBLE...ALONG WITH FLOODING WHERE HEAVY RAINFALL WILL REMAIN PERSISTENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TROPICAL FUNNELS OR BRIEF TORNADOES WILL BE POSSIBLE THROUGH THURSDAY. THE POTENTIAL FOR HEAVY RAINFALL WILL PERSIST THROUGH THE WEEKEND. WIDESPREAD RAINFALL AMOUNTS OF 4 TO 6 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 10 TO 15 INCHES THROUGH THIS WEEKEND. THE LATEST FORECAST FROM THE HURRICANE CENTER EXPECTS ALEX TO INTENSIFY INTO A CATEGORY 2 HURRICANE AND MOVE INTO NORTHERN MEXICO EARLY THURSDAY MORNING...AND THEN WEAKEN AS IT MOVES INLAND. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH THE END OF THIS WEEK. FOR MORE INFORMATION ON HURRICANE ALEX PLEASE VISIT THE NATIONAL HURRICANE CENTER WEBSITE AT WWW.HURRICANES.GOV. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER EMERGENCY MANAGERS AND SPOTTERS SHOULD REMAIN INFORMED ON THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND NATIONAL HURRICANE CENTER. ALSO..REPORT ANY FLOODING OR FUNNEL CLOUDS TO THE NATIONAL WEATHER SERVICE. GW/AK
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:27 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 33 min |
| Jun 30, 9:28 PM CDT | Special Marine Warning | CRP | 32 min | |
| Jun 30, 9:42 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 33 min |
| Jun 30, 9:45 PM CDT | Special Marine Warning | CRP | 11 min | |
| Jun 30, 10:12 PM CDT | Tornado Warning | CRP | Kleberg | 31 min |
| Jun 30, 11:16 PM CDT | Tornado Warning | CRP | Kleberg | 29 min |
| Jul 1, 12:53 AM CDT | Flash Flood Warning | CRP | Kleberg | 112 min |
| Jul 1, 4:33 AM CDT | Small Craft Advisory | CRP | 64 hr | |
| Jul 1, 4:56 AM CDT | Coastal Flood Warning | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 5 hr |
| Jul 1, 5:57 AM CDT | Areal Flood Advisory | CRP | Webb | 63 min |
| Jul 1, 8:03 AM CDT | Flash Flood Warning | CRP | Jim Wells, Nueces | 117 min |
| Jul 1, 8:34 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 3 days |
| Jul 1, 9:05 AM CDT | Areal Flood Advisory | CRP | Duval, McMullen, Webb | 85 min |
| Jul 1, 9:10 AM CDT | Areal Flood Advisory | CRP | Live Oak, San Patricio | 95 min |
| Jul 1, 9:29 AM CDT | Flash Flood Warning | CRP | Live Oak | 2 hr |
| Jul 1, 9:34 AM CDT | River Flood Warning | CRP | Webb | 49 days |
| Jul 1, 10:01 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 29 min |
| Jul 1, 10:09 AM CDT | Areal Flood Advisory | CRP | Aransas, Bee, Live Oak, McMullen, Refugio, San Patricio | 81 min |
| Jul 1, 10:19 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 39 hr |
| Jul 1, 12:38 PM CDT | Areal Flood Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Refugio, Victoria | 112 min |
| Jul 1, 2:29 PM CDT | Areal Flood Warning | CRP | Jim Wells, Nueces | 6 hr |
| Jul 1, 3:04 PM CDT | Tornado Warning | CRP | Duval | 41 min |
| Jul 1, 3:23 PM CDT | River Flood Warning | CRP | Calhoun, Victoria | 4 days |
| Jul 1, 3:43 PM CDT | Tornado Warning | CRP | Duval | 47 min |
| Jul 1, 3:58 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, Kleberg | 3 hr |
| Jul 1, 5:33 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg, Nueces | 117 min |
| Jul 1, 5:45 PM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio, San Patricio | 60 min |
| Jul 1, 5:54 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 36 min |
| Jul 1, 6:11 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, Kleberg, Nueces, San Patricio | 2 hr |
| Jul 1, 6:27 PM CDT | Tornado Warning | CRP | Duval, Jim Wells | 33 min |
| Jul 1, 6:57 PM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio, San Patricio | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.